ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Localization of rossby waves over random topography: two-layer ocean

Sengupta, D (1994) Localization of rossby waves over random topography: two-layer ocean. In: Journal of Physical Oceanography, 24 (5). pp. 1065-1069.

[img] PDF
LOCALIZATION_OF_ROSSBY.pdf - Published Version
Restricted to Registered users only

Download (356Kb) | Request a copy
Official URL: http://adsabs.harvard.edu/abs/1994JPO....24.1065S
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American meterological society.
Department/Centre: Division of Mechanical Sciences > Centre for Atmospheric & Oceanic Sciences
Date Deposited: 12 Apr 2011 05:35
Last Modified: 02 Nov 2011 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/36628

Actions (login required)

View Item View Item